# SDR ASAA2013081795824

- Difficulty date: August 17, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 3,201 hours, 1,044 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Fmc
- Part time: 3,201 hours, 1,044 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT FMC INOPERATIVE, VTK DISPLAYED. CONTINUED SINGLE FMC OPERATION.  ACFT GROUNDED. CYCLED NR 1 FMC COMPUTER CIRCUIT BREAKER,  OPS RESTORED.   ACCOMP OPS CHECKED IAW 34-61-00, SYS OPS NORMAL.  GROUND VERIFICATION SUCCESSFUL, SEAM C.
